Moving Frames and Joint Differential Invariants

    1999, Volume 4, Number 4, pp.  3-18

    Author(s): Olver P. J.

    This paper surveys the new, algorithmic theory of moving frames developed by the author and M.Fels. The method is used to classify joint invariants and joint differential invariants of transformation groups, and equivalence and symmetry properties of submanifolds. Applications in classical invariant theory, geometry, and computer vision are indicated.
    Citation: Olver P. J., Moving Frames and Joint Differential Invariants, Regular and Chaotic Dynamics, 1999, Volume 4, Number 4, pp. 3-18

    Download File
    PDF, 472.29 Kb